Advanced search

The smallest minimal blocking sets of Q(6, q), q even

Jan De Beule (UGent) and Leo Storme (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Beule, Jan, and Leo Storme. 2003. “The Smallest Minimal Blocking Sets of Q(6, Q), q Even.” Journal of Combinatorial Designs 11 (4): 290–303.
APA
De Beule, Jan, & Storme, L. (2003). The smallest minimal blocking sets of Q(6, q), q even. JOURNAL OF COMBINATORIAL DESIGNS, 11(4), 290–303.
Vancouver
1.
De Beule J, Storme L. The smallest minimal blocking sets of Q(6, q), q even. JOURNAL OF COMBINATORIAL DESIGNS. JOHN WILEY & SONS INC; 2003;11(4):290–303.
MLA
De Beule, Jan, and Leo Storme. “The Smallest Minimal Blocking Sets of Q(6, Q), q Even.” JOURNAL OF COMBINATORIAL DESIGNS 11.4 (2003): 290–303. Print.
@article{212061,
  author       = {De Beule, Jan and Storme, Leo},
  issn         = {1063-8539},
  journal      = {JOURNAL OF COMBINATORIAL DESIGNS},
  language     = {eng},
  number       = {4},
  pages        = {290--303},
  publisher    = {JOHN WILEY \& SONS INC},
  title        = {The smallest minimal blocking sets of Q(6, q), q even},
  volume       = {11},
  year         = {2003},
}

Web of Science
Times cited: